# SDR DALA1204160911

- Difficulty date: January 25, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 62,753 hours, 49,321 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROW 36E IN THE CABIN, WAS INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY CONNECTORS AND FUNCTIONALLY CHECKED THE SYSTEM.
